# SDR ASAA2015101513500

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,794 hours, 9,077 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0770
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 54,976 hours, 20,324 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG FREQUENT SERVICING.  ACFT GROUNDED.  PERFORMED STATIC LEAK CHECK.  NO PRESSURE DROP OR LEAKS DETECTED, IAW AMM 24-11-00-700-801.  ALSO, OIL LEVEL WAS NOT WITHIN SIGHT GAUGE.  IAW TSR, NR 2 IDG DUE REPLACEMENT.  INSTALLED NEW IDG, OPS AND LEAK CHECK GOOD, REF AMM 24-11-11-400-801.
